Alert archive / Minnesota / Dense Fog Advisories in 2016
Dense Fog Advisory 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this dense fog advisory at Mar 13, 2016, 10:04 PM CDT for 30 counties in Minnesota. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2016, 10:04 PM CDT (03:04 UTC)
- Expired
- Mar 14, 2016, 12:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Twin Cities, MN
All 30 counties
Benton County, MN, Blue Earth County, MN, Brown County, MN, Chippewa County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 81 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
236 WWUS73 KMPX 140304 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1004 PM CDT SUN MAR 13 2016 MNZ041>043-047>049-054>058-064>067-073>075-082-083-091-092-141115- /O.NEW.KMPX.FG.Y.0002.160314T0304Z-160314T1500Z/ DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT- CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY- REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...MORRIS...GLENWOOD...ST CLOUD...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...ST PETER... ST JAMES...MANKATO...FAIRMONT...BLUE EARTH 1004 PM CDT SUN MAR 13 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. * VISIBILITY...DOWN TO A QUARTER MILE OR LESS. * IMPACTS...MOTORISTS SHOULD SLOW DOWN AND US LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
4 follow-up statements
175 WWUS73 KMPX 140444 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1144 PM CDT SUN MAR 13 2016 MNZ076-084-085-093-141245- /O.EXA.KMPX.FG.Y.0002.000000T0000Z-160314T1500Z/ LE SUEUR-WASECA-STEELE-FREEBORN- INCLUDING THE CITIES OF...LE SUEUR...WASECA...OWATONNA... ALBERT LEA 1144 PM CDT SUN MAR 13 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. * VISIBILITY...DOWN TO A QUARTER MILE OR LESS. * IMPACTS...MOTORISTS SHOULD SLOW DOWN AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ MNZ041>043-047>049-054>058-064>067-073>075-082-083-091-092-141245- /O.CON.KMPX.FG.Y.0002.000000T0000Z-160314T1500Z/ DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT- CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY- REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...MORRIS...GLENWOOD...ST CLOUD...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...ST PETER... ST JAMES...MANKATO...FAIRMONT...BLUE EARTH 1144 PM CDT SUN MAR 13 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * VISIBILITY...DOWN TO A QUARTER MILE OR LESS. * IMPACTS...MOTORISTS SHOULD SLOW DOWN AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
348 WWUS73 KMPX 140809 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 309 AM CDT MON MAR 14 2016 MNZ044-050-051-059-141500- /O.EXA.KMPX.FG.Y.0002.000000T0000Z-160314T1500Z/ MILLE LACS-BENTON-SHERBURNE-WRIGHT- INCLUDING THE CITIES OF...PRINCETON...FOLEY...ELK RIVER... MONTICELLO 309 AM CDT MON MAR 14 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * VISIBILITY...DOWN TO A QUARTER MILE OR LESS. * IMPACTS...MOTORISTS SHOULD SLOW DOWN AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ MNZ041>043-047>049-054>058-064>067-073>076-082>085-091>093-141500- /O.CON.KMPX.FG.Y.0002.000000T0000Z-160314T1500Z/ DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT- CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY- REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-STEELE- MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...MORRIS...GLENWOOD...ST CLOUD...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...ST PETER... LE SUEUR...ST JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA 309 AM CDT MON MAR 14 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * VISIBILITY...DOWN TO A QUARTER MILE OR LESS. * IMPACTS...MOTORISTS SHOULD SLOW DOWN AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
445 WWUS73 KMPX 141440 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 940 AM CDT MON MAR 14 2016 MNZ041>044-047>051-054>059-064>067-073>076-082>085-091>093-141700- /O.EXT.KMPX.FG.Y.0002.000000T0000Z-160314T1700Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-NICOLLET- LE SUEUR-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST CLOUD...FOLEY... ELK RIVER...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA...HUTCHINSON... GAYLORD...REDWOOD FALLS...NEW ULM...ST PETER...LE SUEUR... ST JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA 940 AM CDT MON MAR 14 2016 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... * VISIBILITY...DOWN TO A QUARTER MILE OR LESS. * IMPACTS...MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS AND ALLOW EXTRA SPACE BETWEEN VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
429 WWUS73 KMPX 141643 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1143 AM CDT MON MAR 14 2016 MNZ041>044-047>051-054>059-064>067-073>076-082>085-091>093-141745- /O.EXP.KMPX.FG.Y.0002.000000T0000Z-160314T1700Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-NICOLLET- LE SUEUR-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST CLOUD...FOLEY... ELK RIVER...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA...HUTCHINSON... GAYLORD...REDWOOD FALLS...NEW ULM...ST PETER...LE SUEUR... ST JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA 1143 AM CDT MON MAR 14 2016 ...DENSE FOG ADVISORY WILL EXPIRE AT NOON CDT TODAY... VISIBILITIES HAVE IMPROVED TO GREATER THAN ONE QUARTER MILE OVER MUCH OF WESTERN...CENTRAL AND SOUTHERN MINNESOTA. THEREFORE...THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON. SOME PATCHES OF FOG REDUCING VISIBILITY DOWN TO ONE HALF MILE MAY STILL BE PRESENT INTO THE EARLY AFTERNOON HOURS. MOTORISTS ARE URGED TO USE EXTRA CAUTION IN AREAS USUALLY SUBJECT TO FOG SINCE VISIBILITY MAY CHANGE RAPIDLY. $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this dense fog advisory went out at Mar 13, 7:09 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Mar 13, 7:09 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 709 PM CDT SUN MAR 13 2016 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 323 PM CDT SUN MAR 13 2016 SFC ANALYSIS SHOWS A WEAK WMFNT FROM THE NW CORNER OF MN DROPPING SEWD INTO THE MIDDLE OF THE STATE...SLOWLY MOVING N AND E DURG THE DAY TDA. ITS ASSOCIATED CDFNT OVER THE ERN DAKOTAS WILL ALSO MAKE A SLOW APPROACH INTO MN TNGT INTO TMRW WHILE IT STEADILY DISSIPATES AND WASHES OUT. THESE FEATURES ARE MAINLY ASSOCIATED WITH A VERY COMPACT UPR LVL LOW OVER CENTRAL CANADA WHICH IS DRIFTING ENEWD...BECOMING DETACHED FROM THE SFC FEATURES. THUS... SCATTERED RAIN SHOWERS WHICH HAD BETTER COVERAGE THIS MORNING HAVE SINCE DEGENERATED INTO PATCHY -SHRA AND -L OVER MUCH OF THE AREA. BEING CAUGHT IN THE RELATIVE WARM SECTOR BETWEEN THESE TWO FRONTS OVERNIGHT WILL MEAN AN INFLUX OF LLVL MOISTURE...MEANING HIGHER DEWPOINTS...ALONG WITH RELATIVELY LIGHT E-SE WINDS. THEREFORE... WILL EXPECT LOW CLOUDS TO HOLD FORT THROUGH TOMORROW ALONG WITH HIGH POTENTIAL FOR FOG DEVELOPMENT LATE TONIGHT THROUGH DAYBREAK MON MRNG. NOT LOOKING FOR MUCH IN THE WAY OF ADDITIONAL SHOWERS OVERNIGHT BUT SOME DEEPER MOISTURE OVER CENTRAL MN...CLOSE TO THE MEETING POINT OF THE WARM AND COLD FRONTS...WILL BE THE FOCUS FOR BEST PRECIP CHANCES. OTHERWISE...PRECIPITATION WILL GRADUALLY MOVE OFF TO THE E DURG THE DAY TOMORROW IN ADVANCE OF THE NEXT AND MORE POTENT SYSTEM. MORE STEADY SHOWERS WITH POSSIBLY SOME T-STORMS MAY MOVE INTO FAR WRN AND SWRN PORTIONS OF THE STATE LATE TMRW AFTN INTO TMRW EVE AS UPR LVL SUPPORT IS MORE WELL-DEFINED WITH THIS INCOMING SYSTEM. SINCE THIS WELL-DEVELOPED SYSTEM WILL BE THE FOCUS FOR WX FOR MUCH OF THE UPCOMING WEEK...WILL DEFER TO THE LONG-TERM PORTION OF THE DISCUSSION FOR MORE IN-DEPTH ANALYSIS. AS FOR TEMPERATURES TONIGHT-MONDAY...VERY MILD VALUES WILL CONTINUE TO BE ADVERTISED WITH THE HIGH DEWPOINT AIR AND LACK OF ANY COLD AIR TO MOVE INTO THE REGION ATTM. LOWS TNGT WILL RANGE THROUGH THE 40S WHILE HIGHS ON MON HIT THE MID-UPR 50S IN WRN WI INTO N-CENTRAL MN TO THE LOW-MID 60S IN MUCH OF CENTRAL-SRN MN. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 323 PM CDT SUN MAR 13 2016 A SIGNIFICANT CHANGE IN THE WEATHER WILL OCCUR OVER THE NEXT SEVERAL DAYS AS THE UPPER LEVEL PATTERN CARVES OUT A LARGE TROUGH OF LOW PRESSURE ACROSS THE NORTHERN CONUS...WITH A BLOCKING RIDGE IN SOUTHERN CANADA. INITIAL AIR MASS AS THE PRECIPITATION ARRIVES LATE MONDAY...WILL BE ABNORMALLY MILD WITH A CHANCE OF THUNDER MONDAY NIGHT AND EARLY TUESDAY BEFORE THE COLDER AIR ARRIVES. OVER THE PAST SEVERAL DAYS THE CIPS/NAEFS/GEFS HAVE ALL CONVERGED INTO A VERY ANOMALOUS PATTERN SETTING UP ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST. BASED ON STANDARDIZED ANOMALIES AND REFERENCING THESE ANOMALIES WITH RETURN INTERVALS AND PROBABILITIES OF CLIMATOLOGY...THE MIDWEEK SYSTEM HAS THE CHARACTERISTICS OF ALMOST OUTSIDE CLIMATOLOGY NORMS IN TERMS OF THE 30 YEAR PERIOD /1981- 2010/. THE MAIN ANOMALIES ARE SFC PRESSURE AND HEIGHT FIELDS. ALTHOUGH TEMPERATURES ARE NOT EXTREME...THESE PRESSURE FIELDS INDICATES THE POSSIBILITY OF VERY STRONG WINDS NEAR THE SFC. THE DETERMINISTIC RUNS OF THE EC/GEM/GFS ALL SUPPORT A VERY STRONG SYSTEM DEVELOP LATE MONDAY NIGHT/TUESDAY. THE DIFFERENCES ARRIVE WITH TIMING AND AREAL EXTENT OF THE QPF FIELDS AND SFC/UPPER AIR LOCATIONS. ALTHOUGH THERE WILL BE A PERIOD OF WIDESPREAD SHRA WITH EMBEDDED THUNDERSTORMS DEVELOPING MONDAY NIGHT...HOW FAR NORTHEAST THIS AREA OF PRECIPITATION MOVES INTO THE GREAT LAKES REGION IS THE MAIN FORECAST PROBLEM. IT COULD BE A PERIOD OF ONLY CLOUDY SKIES WITH THE BULK OF THE PRECIPITATION NORTHEAST OF MPX CWA AFTER TUESDAY MORNING. HOWEVER...BASED ON THE UNCERTAINTIES OF EACH MODEL RUN AND HOW OTHER ASPECTS OF STRONG FORCING INTERACTS WITH SFC FEATURES...WILL CONTINUE WITH HIGH PERCENTAGES OF PRECIPITATION THRU TUESDAY AFTN/EVENING...AND CONCENTRATE ON THE HEAVIER PRECIPITATION IN CENTRAL MN WHERE ALL MODEL RUNS HAVE THE BEST CHANCE OF WIDESPREAD PRECIPITATION. IN ADDITION...AS THIS SYSTEM SLOWLY WINDS DOWN THIS WEEK...PERIODIC RAIN/SNOW SHOWERS WILL BE LIKELY SOMEWHERE IN THE UPPER MIDWEST. BASED ON HOW WARM IT HAS BEEN...OTHER CLIMATOLOGY ASPECT AND NOTHING TOO COLD MOVING INTO THE REGION...CHANCES OF ANY SNOWFALL ACCUMULATIONS WILL BE LOW. WILL CONTINUE TO TAKE A LOOK AS THIS SYSTEM AS IT EVOLVES THIS WEEK...BUT NO MAJOR SNOW STORM IS EXPECTED AT TIME...BUT THIS IS MARCH IN MN. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 709 PM CDT SUN MAR 13 2016 LIFR CONDITIONS HAVE ALREADY MOVED INTO PARTS OF WESTERN MN...INCLUDING AXN WHERE FOG HAS DEVELOPED...AND SHOULD PERSIST THROUGH MONDAY MORNING BEFORE LIFTING AROUND 15Z. THE LOWEST VISIBILITY AND CIGS ARE IN THE WAKE OF A LINE OF SHOWERS SLOWLY MOVING THROUGH CENTRAL MN...AND AS THESE CONTINUE TO MOVE EASTWARD...FOG LOOKS LIKELY TO EXPAND TO RWF AND STC LATER TONIGHT. LIFR CONDITIONS ARE ALSO LIKELY AT THESE TERMINALS OVERNIGHT THROUGH THE EARLY MORNING MONDAY. CIGS ARE CURRENTLY HIGHER ACROSS EASTERN MN AND WESTERN WI...IN THE MVFR/VFR RANGE...BUT IFR CIGS SHOULD ALSO EXPAND EASTWARD INTO THESE AREAS LATER TONIGHT...AND VISIBILITY REDUCTIONS TO 2-3 SM ARE POSSIBLE DUE TO DRIZZLE...PATCHY FOG...AND SCATTERED SHOWERS THROUGH EARLY MORNING MONDAY. VISIBILITY AND CIGS SHOULD GRADUALLY IMPROVE FROM 15Z-18Z MONDAY...BUT MVFR CIGS ARE STILL LIKELY MONDAY AFTERNOON AS MOIST SOUTHEASTERLY FLOW PERSISTS ACROSS OUR REGION. KMSP...MVFR CIGS SHOULD PERSIST FOR THE NEXT FEW HOURS...BEFORE DETERIORATING TO IFR/LIFR LEVELS LATER TONIGHT BEHIND A BAND OF SCATTERED SHOWERS. SIGNIFICANT VISIBILITY REDUCTIONS ARE NOT EXPECTED DUE TO THE LIGHT RAIN...BUT VERY LOW CIGS ARE LIKELY ONCE THE SHOWERS MOVE THROUGH...AND PATCHY FOG/DRIZZLE APPEARS LIKELY AS WELL OVERNIGHT THROUGH THE EARLY MORNING ON MONDAY. VISIBILITY AND CIGS SHOULD BEGIN IMPROVING AROUND 15Z MONDAY...BUT RECOVERY WILL BE SLOW AND MVFR CIGS ARE STILL LIKELY MONDAY AFTERNOON. LIGHT SOUTHEASTERLY WINDS WILL PERSIST THROUGH THE PERIOD. /OUTLOOK FOR KMSP/ TUE...MVFR WITH CHC OF IFR CIGS/-RA. WIND E-SE 10-20 KTS BCMG W. WED...MVFR WITH CHC OF IFR CIGS AND -RA/-SN. WIND W 15G25 KTS. THU...MVFR WITH CHC OF IFR CIGS AND -RA/-SN. WIND N 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. && SHORT TERM...JPC LONG TERM...JLT AVIATION...ADL
Hazardous weather outlook, Mar 13, 10:08 AM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1008 AM CDT SUN MAR 13 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1008 AM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Dense Fog Advisories in Minnesota, 2016Every dense fog advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.